# SDR FDEA201411143700

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 86,150 hours, 36,343 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC06231
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING HINGE PANEL 551DB HAS GOUGE ON INNER SECTION FROM FLAP VANE CONTACT.  REPAIRED HINGE PANEL 551DB AS REQUIRED IAW SRM 51-71-00 VOL II.
